Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Yellow traces on toilet paper after bowel movements, please help

Hi I am a 26 year old male and for the last 2 days I have noticed that there is a yellow liquid on the toilet paper after bowel movements My stool is regular in color and consistency i think I am taking multivitamins plus 1g of vitamin C every day and every once in a while I also take vitamin E 1000IU Can vitamins be the cause of this
Fri, 20 May 2011
Report Abuse
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Multivitamins tablets can impart color to stool.They contain some permitted dyes and colors in them so when they are excreted from body they impart color to stool .bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I m 25 years old. I just ended my period 3 days ago. This morning I had a bowel movement that was really hard and I kept pushing after the first movement because I felt I wasn t finished, but nothing more came out. When I wiped I looked at the toilet paper and there was traces of blood on it. Mind you this was before I wiped the backside so I know it was vaginal. Please help!! Thank you.

doctor1 MD

I ve been noticing blood on the toilet paper after each bowel movement. This has been going on for about two months and there is no pain, but was a very intense sensation in the beginng (1st month or so), which no longer happens. I went to a doctor who found no external hemorrhoids or bleeding. What could be wrong?

doctor1 MD

I have recently noticed that after a bowel movement, there is occasionally a small amount of bright red blood on the tissue paper after wiping. There is no blood in the toilet bowel or stool, and there is only blood occasionally, not on a regular basis. I have noticed this over approximately the past 2 weeks. I have experienced hemorrhoids in past, as well as what i believe is a small cut / fissure from hard stools or sexual activity. Should this be something to be concerned about?

Recent questions on  Vitamins and minerals

doctor1 MD

Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of this i feel feverish most of the time. My physician did test for thyroid , heamoglobin, vitamin d . Total vitamin d is less around 11ng/ml. He has given some tabets and advice for the same. I am using the same since last 10 days, but no relief as such and condition is same. I do take dolo or crocin at times but no help. Is vitamin d is the reason or should I take care of something else as well.

doctor1 MD

I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem like it is related to exercise or work load during the day.........I haven t changed my diet or starting taking new meds. (I take 2700 mg gapapentin for RLS ). It occurs in both legs nearly simulatenously during the middle of the night. I ve increase my water intake - I take a multi-vitamin.

doctor1 MD

I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.

doctor1 MD

Hi , My mom is 57 years old .Recently we had operation of rotator tear of both her hands But still there is problem she is getting lot of pain in knee ,hand shoulder , back . Doctor said that her calcium level is very low. Even i checked her vitamin D that came 17 only . Doctor has sugessted oral vitamin D injection of 6L for three weeks with calcium tablets. My question is that if she takes that then whether she will be out of pain. Even My vitamin D is only 3. please suggest for myself.